# SDR CA121121004

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Miswired
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A FLIGHT TEST, THE NR 1 ENGINE WAS INTENTIONAL SHUTDOWN IN THE AIR. ENGINE COULD NOT BE RESTARTED.  DURING T/S, OPERATOR FOUND WIRES CROSSED AT SPLICE 2931-E6 REF. WM 29-30-01.
